# SDR IPXA2025102339051

- Difficulty date: October 1, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N535312
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT STA 1180-1200 RBL 70-75 WEB HAS CORROSION. REMOVED MAIN CABIN COMPARTMENT STA 1180-1200 RBL 70-75 WEB IAW SRM 51-40-02.  INSTALLED DOUBLER IAW SRM 51-70-13-0G-0. INSTALLED WEB FROM MAIN CABIN COMPARTMENT BS 1180-1200, RBL 70-75 IAW SRM 51-40-02-0G.
